# SDR DALA2021041302176

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 74,500 hours, 28,462 cycles
- System (JASC): 2213 · Flight Controller
- Part: Autopilot Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 CRUSING AT FL 380 SAW A MOMENTARY PUFF OF SMOKE (5 SEC) BEHIND AUTOPILOT SWITCHS ON MCP. SIMULTANEOUSLY ALTITUDE WINDOW CHANGED TO FL 35.5. AIRPLANE REMAINED LEVEL. ALL LIGHTS ON MCP AT1/2 BRIGHTNESS. NO.ODOR. CORECTIVE ACTION: R/R MCP REF B757 AMM 22-11. VERIFIED ALL SWITCH CONFIG SAME AS REMOVED. PERFORMED TEST 04 REF B757 AMM 22-00-02/201. TEST SATISFACTORY.
